# SDR USAA2013102500007

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 75,460 hours, 34,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED L1 DOOR WAS NOT SHUTTING LIKE THE OTHER DOORS. MAINTENANCE REPOSITIONED SLIDE LANYARD FROM AFT GIRT BAR.  OPS CHECK GOOD.
